# SDR ALGA201202070008

- Difficulty date: February 7, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N607AL
- Make and model: Bell 407
- Aircraft serial: 53264
- Aircraft time: 13,292 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: D407667105
- Part serial: RECV4017
- Condition: Corroded
- Location: Zone 700
- Part time: 2,408 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSTUBE CORRODED BEYOND REPAIRABLE LIMITS.
